# SDR SIMA20131220004

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 24,836 hours, 21,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112028
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERABLE. R & R NR 4  BATTERY POWER SUPPLY IAW EMB MM 33-50-04, CHECKED GOOD.
